# SDR 2007UALA00633

- Difficulty date: March 1, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 26,501 hours, 9,645 cycles
- Engine: Iae V2527A5
- Engine time: 19,465 hours, 7,470 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG NR 1 STALL ON POWER REDUCTION DESCENDING OUT OF FL 380, 1 SECONDS THUD HEARD AND STALL ECAM FOR 5 SECONDS.  THEN ALL INDICATIONS NORMAL.  [SUP 05-18-07]  INITIALLY ATTRIBUTED TO POSSIBLE 7TH OR 10TH STAGE BLEED VALVE SOLENOID FAILURE. DID FIND THAT 7TH STAGE VALVE SOLENOID WAS NOT CLOSING CORRECTLY AND WAS REPLACED. HOWEVER AFTER SIMILAR EVENT OCCURRED ON FLIGHT 472 APRIL 8TH, FURTHER INVESTIGATION CORRECTLY DETERMINED THAT THE ROOT CAUSE OF THE CONDITION WAS A FAULTY VARIABLE STATOR VANE ACTUATOR.
